Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 71, Pages 3931-3939
http://dx.doi.org/10.1155/S0161171204305107

On the uniqueness of the (2,2)-dimensional supertorus associated to a nontrivial representation of its underlying 2-torus, and having nontrivial odd brackets

1Centro de Investigación en Matemáticas, Apartado Postal 402, Guanajuato 36000, Mexico
2Facultad de Matemáticas, Universidad Autónoma de Yucatán, Mérida, Yucatán, Mexico
3Department of Mathematics, Victoria University of Wellington, Wellington 6001, New Zealand

Received 12 May 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Peniche, O. A. Sánchez-Valenzuela, and F. Thompson, “On the uniqueness of the -dimensional supertorus associated to a nontrivial representation of its underlying -torus, and having nontrivial odd brackets,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 71, pp. 3931-3939, 2004. doi:10.1155/S0161171204305107